# SDR EE4Y16JULY20091

- Difficulty date: July 16, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N939MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49939
- Aircraft time: 35,463 hours, 40,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 5930503106
- Condition: Corroded
- Location: Rt Wing
- Part time: 35,463 hours, 40,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE FROM XCW 121.68 TO XCW 104.5 TRAILING EDGE PLATE WITH CORROSION.
